# SDR CALA2014102901403

- Difficulty date: October 29, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 33,779 hours, 11,595 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STATION 440R HAS A CRACK IN THE WEB BETWEEN STRINGER 8RT & 9RT.  REPAIRED FUSELAGE FRAME RT SIDE STATION 440 BETWEEN STRINGER 8R - 9R IAW EA 5310-04716 REV H OP 2.
